Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Periods delayed, having mild cramps. Taking iron tablets. Can it cause delay ? Pregnancy chances, trying to conceive?

Hi, i was suppose to get my period on or around june 7, 2012. I have been having mild cramps and waiting for my period to come but no show as of yet. Now I have been taking my iron pills for a good month now, will that aid in the no show of my period or is it possible i am pregnant. My spouse and I have been trying for a year now to get pregnant. Just looking for maybe quick answer before taking a test and getting negative results. Thank you.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  994
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
As I understand you want to know whether the delay in your periods is due to iron consumption or could it be pregnancy?
If your periods have been regular till now,and such a delay in your periods is unusual,then it is pretty difficult to vote against pregnancy.I feel that you must get a pregnancy test done and to think of other causes only if your pregnancy test comes negative.Do not be discouraged by not having conceived after one year of efforts.It can happen sometimes.So go ahead and get the pregnancy test done.May be good new awaits you this time.
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor